# SDR DL73E010722

- Difficulty date: May 5, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- Aircraft time: 44,036 hours, 38,337 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6546543509
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WL 188.5 LUG ON THE LT MLG SIDE STRUT SUPPORT FITTING AT FS 685 WAS FOUND WITH CORROSION IN THE LUG BORE.  THE CORROSION WAS REMOVED BY OVERSIZING THE LUG BORE.  AN ALUMINUM REPAIR BUSHING WAS INSTALLED TO RESTORE THE LUG DIAMETER PER ER/A 380741-14.
